# SDR UIEA2020092212024

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,602 hours, 21,662 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START 1ST ATTEMPT SUCCESSFUL THEN DIED, 2ND ATTEMPT NO ROTATION.  1242Z FL390 SAT-51.  FOUND APU OIL TO BE LOW.  SERVICED APU OIL TO FULL AT 4362.2 HRS, IAW AMM 12-13-04.  PERFORMED APU ECU BITE, IAW FIM 49-11 FT 958.  FAULTED UNDER SPEED CONDITION.  FAULT CLEARED.  OPS NORMAL AT THIS TIME.  PERFORMED 5 NORMAL STARTS.
